Strong Convergence of a Modified Extragradient Method to the Minimum-Norm Solution of Variational Inequalities
Yonghong Yao,
Muhammad Aslam Noor and
Yeong-Cheng Liou
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
We suggest and analyze a modified extragradient method for solving variational inequalities, which is convergent strongly to the minimum-norm solution of some variational inequality in an infinite-dimensional Hilbert space.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/817436.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/817436.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:817436
DOI: 10.1155/2012/817436
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().